# SDR DALA1149803116

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR LATCH FLOOR PANEL AT R-2 DOOR HAS BROKEN EDGE N/R 250/8.  AFT GIRT BAR LATCH FLOOR PANEL AT R2 DOOR .  REPLACED IAW A319 SRM 51-76-00, PN D5348015900700.  DAMAGE DIM. L=.5"W=.5"
